# SDR AALA202311276084

- Difficulty date: November 20, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 37,815 hours, 4,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERTIVE. REPLACED FLASHLIGHT BATTERY PER AMM 25-64-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
